# SDR ASAA2017090721871

- Difficulty date: September 7, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 14,127 hours, 4,680 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 32156185
- Part serial: 10763
- Condition: Failed
- Location: Nr 1 Anti Ice Sy
- Part time: 14,121 hours, 4,675 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 COWL VALVE OPEN BRIGHT BLUE DISAGREE LIGHT ILLUMINATED WHEN ENGINE ANTI-ICE POSITIONED ON.  THRUST WAS AT IDLE.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE COWL TAI VALVE IAW AMM 30-21-11. OPS AND LEAK CHECKED GOOD.
